Abdelkarim BOUA ; Ahmed Abdelwanis - On commutativity of 3-prime near-rings with generalized (α; β)-derivations

cm:9076 - Communications in Mathematics, April 6, 2022, Volume 30 (2022), Issue 1 - https://doi.org/10.46298/cm.9076
On commutativity of 3-prime near-rings with generalized (α; β)-derivationsArticle

Authors: Abdelkarim BOUA ; Ahmed Abdelwanis

    Let \(\mathcal{N}\) be a~\(3\)-prime near ring and \(\alpha,\beta: \mathcal{N}\rightarrow \mathcal{N}\) be endomorphisms. In the present paper we amplify a~few outcomes concerning generalized derivations and two-sided \(\alpha\)-generalized derivations of \(3\)-prime near rings to generalized \((\alpha,\beta)\)-derivations. Cases demonstrating the need of the \(3\)-primeness speculation are given. When \(\beta = id_{\mathcal{N}}\) (resp. \(\alpha = \beta = id_{\mathcal{N}}\)), one can easily obtain the main results of~\cite{ref1} (resp.\cite{ref5}).


    Volume: Volume 30 (2022), Issue 1
    Published on: April 6, 2022
    Imported on: April 23, 2019

    Files

    Name Size
    455-Boua_Abdelwanis (3).pdf.pdf
    md5: b474471d373ad9d9f74c3e64aea599d9
    286.34 KB

    Publications

    Other
    • 1 Zenodo

    Consultation statistics

    This page has been seen 468 times.
    This article's PDF has been downloaded 17 times.